RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, Issue 6, Pages 8–13 (Mi vyurm100)  

Mathematics

On solving an inverse boundary problem for a parabolic equation by the quasi-revesibility method

E. V. Tabarintseva, L. D. Menikhes, A. D. Drozin

South Ural State University

Abstract: An inverse boundary problem for a parabolic equation is analyzed in the article. For the stable approximate solutions of the given problem the quasi-reversibility method is used. It consists in changing the original problem with a problem for hyperbolic equation with a small parameter. A sharp order error estimation of the method at one of the uniform regularization set is obtained.

Keywords: inverse problem; approximate method; error estimation.

Full text: PDF file (257 kB)
References: PDF file   HTML file
UDC: 517.948
Received: 28.02.2012

Citation: E. V. Tabarintseva, L. D. Menikhes, A. D. Drozin, “On solving an inverse boundary problem for a parabolic equation by the quasi-revesibility method”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 6, 8–13

Citation in format AMSBIB
\Bibitem{TabMenDro12}
\by E.~V.~Tabarintseva, L.~D.~Menikhes, A.~D.~Drozin
\paper On solving an inverse boundary problem for a parabolic equation by the quasi-revesibility method
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2012
\issue 6
\pages 8--13
\mathnet{http://mi.mathnet.ru/vyurm100}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm100
  • http://mi.mathnet.ru/eng/vyurm/y2012/i6/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:137
    Full text:115
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019